# SDR DHLA200800005A

- Difficulty date: January 25, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- Aircraft time: 91,731 hours, 28,729 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: D57A561083
- Condition: Failed
- Location: Nr 4 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE FIRE WARNING ILLUMINATED COMPLETED CHECKLIST.  IFSD ENGINE NR 4, FOUND "A" LOOP CORE LT SIDE PYLON HARNESS PIN BROKEN.  REPLACED CONNECTOR PER S/W/P 20-71-02.  ALSO REPLACED HOT SECTION WIRE HARNESS PER POWERPLANT BUILDUP MAN 71-00-01-114A.  REPLACED FAN LOOPS PER MM 26-10-1.  TESTS SERV, P/N CONNECTOR 878239-02.  HARNESS D57A56108-3
